# SDR 7AJA20140530001

- Difficulty date: May 28, 2014
- Submitted: May 31, 2014
- Operation: Air carrier
- Aircraft: N555YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0561
- Aircraft time: 399 hours
- Engine: Pwa PW206B2
- Engine time: 399 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW206B2
- Part serial: PCEBJ0434
- Condition: Making Metal
- Location: Nr 2
- Part time: 399 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG CHIP DETECTOR WARNING ILLUMINATED.  ACFT RETURNED TO BASE.
